# SDR SWIA2020031049105

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PRESSURE FLOOR SILL HAS CORROSION FROM FS409.00+128 TO FS559.00 (MARKED).  (C CHECK) RO 3/7/2020    REPAIRED RH FLOOR PRESSURE SILL REF REO. ALL STEPS COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS. NO WEIGHT CHANGE AS THESE WERE MINIMAL BLENDS.
